Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Having postpartum thyroid. On Thyronorm. Results improved. Continue medication?

Hi, This question is for my wife. My wife is having postpartum thyroid which started almost 1 year back. She is taking Thyronorm 125 regularly. Her thyroid levels are as follows T3 0.55 T4 0.70 TSH 87.50 (1 year 1 month back) TSH 34.83 (10 months back) T3 0.87 T4 7.5 TSH 1.26 (6 months back) T3 0.98 T4 8.6 TSH 0.34 (last month) T3 0.89 T4 10 TSH 0.09 (today) Kindly advice me if she should continue the same medication . Regards, Hari
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Your wife reports shows improvement in her report on medication, In my opinion she should continue her medication and get her repeat thyroid test done after 3 months and with that report consult an endocrinologist and adjust her doses accordingly but not stop her medication.
Good Luck.
Dr. Richa
Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor